HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Vitamins & Supplements (http://www.healthboards.com/boards/vitamins-supplements/)
-   -   Multivitamins Suplement (http://www.healthboards.com/boards/vitamins-supplements/888986-multivitamins-suplement.html)

chida 02-10-2012 01:02 AM

Multivitamins Suplement
 
Dear all,

[posted from india...that's why it seems as if posted too early in the morning]

It's been a long time since I'd shared anything. My best regards to all of them who have helped me with thier counselling so far.

I've been taking multivitamin supplements (a product of herbal life - dietary suplement), now since last three months and I need to know whether I'd have any side effetcs if continuing any longer.

The reason why I'd started taking them is for my hair growth and it works better than anything else I've ever tried.

Please suggest me regarding the same.

Your advice will be my implementation.

Thanks and Regards,
Amit Kumar Sahoo

submalst88 03-06-2012 08:28 AM

Re: Multivitamins Suplement
 
without knowing what your taking, nobody can really comment on side affects of long term use. Side affects could develop if the supplement your taking is inferior or contains toxins or metals due to poor testing/standards. Good luck

chida 03-06-2012 11:45 PM

Re: Multivitamins Suplement
 
Dear,

Thanks for the reply. The tables are a product of : "Herbal Life" and those are suggested as dietary supplemet and not for medicinal use, means those which doctors suggest for lack of vitamins over a period of a week or so are manufactured with added drugs and not supposed to be taken for a long time. But this is for life ling usage and a dietary supplement from Herbal life. Hope I ain't doing anything wrong. May be I should do a little research on it in Goolge about the customer feedbacks.


All times are GMT -7. The time now is 05:53 AM.